# SDR DXTA200400349

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 3,912 hours, 3,116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUND LANDING GEAR WOULD NOT RETRACT, DIVERTED AIRCRAFT TO GTF AND LANDED SAFELY.  JACKED UP AIRCRAFT AND ADJUSTED LT MLG SQUAT SWITCH IAW CESSNA 560XL MAINTENANCE MANUAL CHAPTER 32-61-00.  SERVICED LT & RT MLG OLEO'S IAW CESSNA 560XL MM CHAPTER 12-14-00, INSPECTED WIRING IN LT WHEEL WELL, LANDING GEAR CONTROL UNIT AND LANDING GEAR CONTROL VALVE IAW CESSNA-560XL M/M CHAPTER 32-32-02.  SYSTEM OPS CHECKED GOOD.
